# SDR 20000505AP008

- Difficulty date: October 27, 1999
- Submitted: May 2, 2000
- Operation: Air carrier
- Aircraft: N887MA
- Make and model: Boeing 727225
- Aircraft serial: 21857
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Condition: Punctured
- Location: Jack Pad
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN PUNCTURED NEAR FORWARD JACK PAD.  REPAIRED SKIN PER BOEING INSTRUCTION MIA-99-00029H.  (M)
